| Model Number |
AU00T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, the plunger advanced beyond the intraocular lens and failed to progress properly, causing internal bending of its shaft.The surgery completed with replacement lens.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).